# SDR QXEA200602010

- Difficulty date: July 26, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 PRESSURE PANEL 121AL HAS ONE SCREW DRILLED OFF IN UPPER FORWARD CORNER NUT PLATE. REPAIRED IAW DHC-8-200 SRM 51-40-11.
